had 2 in lower back for bulging disc,1 week ago.have been getting headaches and nausea for last 3 days.back pain is worse and have tingling numbing sensation down both legs.is this normal or should I go to er.it was a transforaminal epidural steroid injection on left and right side of lower back
Headaches, nausea are not uncommon for this injection. Even though this injection is working for you, it's only temporary relief. I don't think you need to pay an ER visit. Since you have bulging discs, there is a much less invasive approach than steroid injection. I strongly think that physical therapy can help you much better than this injection. If you have herniated disc, then that's a different story.
My young friend has a different problem than you have. He has a herniated disc that gives him significant back pain. He gets steroid injections about every 3 months for it, but he credits yoga as being very helpful for his pain. Physical therapy is always a better first step before getting steroid injections which do damage to your body. And yes, I know that terrible pain trumps the concern about steroid injections. But you might also look into yoga. Just a thought. Sorry for your pain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Mar 2019 • 25 answers
Updated 27 May 2011 • 2 answers
Steroid Epidural Injections - Hi guys, have any of you experienced extreme crabby mood after having?
Updated 26 Feb 2019 • 8 answers
Updated 20 May 2016 • 1 answer
Updated 26 Dec 2017 • 1 answer